# SDR 371PA0006

- Difficulty date: May 31, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 32,245 hours, 24,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Aft floor emergency lighting inop. R&R light strip and fuse.
